Alert archive / Washington / Winter Storm Warnings in 2023

Winter Storm Warning 2, NWS Spokane, WA

February 12, 2023Chelan County, Washington

NWS Spokane, WA issued this winter storm warning at Feb 12, 2023, 11:51 AM PST for Chelan County, Washington. It took effect at Feb 12, 2023, 10:00 PM PST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 12, 2023, 11:51 AM PST (19:51 UTC)
In effect from
Feb 12, 2023, 10:00 PM PST
Expired
Feb 13, 2023, 10:00 PM PST
In force
24 hr
Issued by
NWS Spokane, WA

County Chelan County, WA

The radar

The Seattle radar (KATX), 144 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 12:00Z, 7.9 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 12:00Z on 2023-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 12:00Z on 2023-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

707 
WWUS46 KOTX 121951
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
1151 AM PST Sun Feb 12 2023

WAZ048-130900-
/O.UPG.KOTX.WS.A.0003.230213T0600Z-230214T0600Z/
/O.NEW.KOTX.WS.W.0002.230213T0600Z-230214T0600Z/
Western Chelan County-
Including the cities of Stevens Pass, Stehekin, and Holden
Village
1151 AM PST Sun Feb 12 2023

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM 
PST MONDAY...

* WHAT...Heavy snow possible. Total snow accumulations of one foot 
  at Stevens Pass on US2. Winds could gust as high as 60 mph near 
  higher peaks.

* WHERE...Stevens Pass

* WHEN...From 10 PM this evening to 10 PM PST Monday.

* IMPACTS...Travel could be very difficult at Stevens Pass on US2. 
  Strong winds could cause damage to trees and power lines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

IDZ004-130900-
/O.CON.KOTX.WW.Y.0011.230213T1200Z-230215T0300Z/
Central Panhandle Mountains-
Including the cities of Lookout Pass
1151 AM PST Sun Feb 12 2023

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 7 
PM PST TUESDAY...

* WHAT...Snow expected. Total snow accumulations between 6 and 8 
  inches. Winds gusting as high as 40 mph.

* WHERE...Lookout Pass.

* WHEN...From 4 AM Monday to 7 PM PST Tuesday.

* IMPACTS...Travel could be difficult at Lookout Pass on I-90. The 
  hazardous conditions could impact the Monday morning and evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

RP
6 follow-up statements
205 
WWUS46 KOTX 122350
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
350 PM PST Sun Feb 12 2023

WAZ048-131500-
/O.CON.KOTX.WS.W.0002.230213T0600Z-230214T0600Z/
Western Chelan County-
Including the cities of Stevens Pass, Stehekin, and Holden
Village
350 PM PST Sun Feb 12 2023

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 
10 PM PST MONDAY...

* WHAT...Heavy snow expected. Total snow accumulations near one foot 
  at Stevens Pass on US2. Winds gusting as high as 50 mph near 
  higher peaks.

* WHERE...Stevens Pass.

* WHEN...From 10 PM this evening to 10 PM PST Monday.

* IMPACTS...ravel could be very difficult at Stevens Pass on US2. 
  Strong winds could cause damage to trees and power lines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

IDZ004-131500-
/O.CON.KOTX.WW.Y.0011.230213T1200Z-230215T0300Z/
Central Panhandle Mountains-
Including the cities of Lookout Pass
350 PM PST Sun Feb 12 2023

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 7 
PM PST TUESDAY...

* WHAT...Snow expected. Total snow accumulations between 6 and 8 
  inches above 4000 feet. Winds gusting as high as 40 mph.

* WHERE...Lookout Pass.

* WHEN...From 4 AM Monday to 7 PM PST Tuesday.

* IMPACTS...Travel could be difficult. The hazardous conditions 
  could impact the Monday morning and evening commutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

RP
980 
WWUS46 KOTX 130540
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
940 PM PST Sun Feb 12 2023

WAZ048-131900-
/O.CON.KOTX.WS.W.0002.230213T0600Z-230214T0600Z/
Western Chelan County-
Including the cities of Holden Village, Stehekin, and Stevens
Pass
940 PM PST Sun Feb 12 2023

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST MONDAY...

* WHAT...Heavy snow expected. Total snow accumulations near one foot 
  at Stevens Pass on US2. Winds gusting as high as 50 mph near 
  higher peaks.

* WHERE...Holden Village, Stehekin, and Stevens Pass.

* WHEN...Until 10 PM PST Monday.

* IMPACTS...Travel could be very difficult at Stevens Pass on US-2. 
  Strong winds could cause damage to trees and power lines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

IDZ004-131900-
/O.CON.KOTX.WW.Y.0011.230213T1200Z-230215T0300Z/
Central Panhandle Mountains-
Including the cities of Lookout Pass
940 PM PST Sun Feb 12 2023

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 7 
PM PST TUESDAY...

* WHAT...Snow expected. Total snow accumulations between 6 and 8 
  inches above 4000 feet. Winds gusting as high as 40 mph.

* WHERE...Lookout Pass.

* WHEN...From 4 AM Monday to 7 PM PST Tuesday.

* IMPACTS...Travel could be difficult. The hazardous conditions 
  could impact the Monday morning and evening commutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

OTX
976 
WWUS46 KOTX 131038
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
238 AM PST Mon Feb 13 2023

WAZ048-140045-
/O.CON.KOTX.WS.W.0002.000000T0000Z-230214T0600Z/
Western Chelan County-
Including the cities of Holden Village, Stevens Pass, and
Stehekin
238 AM PST Mon Feb 13 2023

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS 
EVENING...

* WHAT...Heavy snow expected. Total snow accumulations near one foot 
  at Stevens Pass on US2. Winds gusting as high as 50 mph near 
  higher peaks.

* WHERE...Holden Village, Stevens Pass.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Travel could be very difficult at Stevens Pass on US-2. 
  Strong winds could cause damage to trees and power lines and lead 
  to areas of blowing snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

WAZ031-140045-
/O.EXB.KOTX.WW.Y.0011.230213T1500Z-230214T1500Z/
Northeast Blue Mountains-
Including the cities of Mountain Road and Peola
238 AM PST Mon Feb 13 2023

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 AM 
PST TUESDAY...

* WHAT...Snow expected. Total snow accumulations between 4 and 8 
  inches west of Anatone. Winds gusting as high as 50 mph.

* WHERE...Mountain Road and Peola.

* WHEN...From 7 AM this morning to 7 AM PST Tuesday.

* IMPACTS...Travel could be very difficult. Gusty winds could bring 
  down tree branches and lead to areas of blowing snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

IDZ027-140045-
/O.EXB.KOTX.WW.Y.0011.230213T2200Z-230214T1900Z/
Lewis and Southern Nez Perce Counties-
Including the cities of Nezperce, Winchester, Craigmont, and
Soldiers Meadow Road
238 AM PST Mon Feb 13 2023

...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 
AM PST TUESDAY...

* WHAT...Snow expected. Total snow accumulations between 2 and 4 
  inches.

* WHERE...Nezperce, Winchester, Craigmont, and Soldiers Meadow Road.

* WHEN...From 2 PM this afternoon to 11 AM PST Tuesday.

* IMPACTS...Plan on slippery road conditions.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

IDZ004-140045-
/O.CON.KOTX.WW.Y.0011.230213T1200Z-230215T0300Z/
Central Panhandle Mountains-
Including the cities of Lookout Pass
238 AM PST Mon Feb 13 2023

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST 
TUESDAY...

* WHAT...Snow expected. Total snow accumulations between 6 and 8 
  inches above 4000 feet. Winds gusting as high as 40 mph.

* WHERE...Lookout Pass.

* WHEN...Until 7 PM PST Tuesday.

* IMPACTS...Travel could be difficult.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

JW
251 
WWUS46 KOTX 132014
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
1214 PM PST Mon Feb 13 2023

WAZ048-140600-
/O.CON.KOTX.WS.W.0002.000000T0000Z-230214T0600Z/
Western Chelan County-
Including the cities of Holden Village, Stevens Pass, and
Stehekin
1214 PM PST Mon Feb 13 2023

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS 
EVENING...

* WHAT...Heavy snow. Between Noon and 10 PM, an additional 8 to 12 
  inches of snow accumulation. Localized winds gusting as high as 40 
  mph.

* WHERE...Holden Village and Stevens Pass.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Motorists should be prepared for winter driving 
  conditions at Stevens Pass on US-2. Strong winds could cause 
  damage to trees and lead to areas of blowing snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for winter driving conditions. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

IDZ004-140600-
/O.CON.KOTX.WW.Y.0011.000000T0000Z-230215T0300Z/
Central Panhandle Mountains-
Including the cities of Lookout Pass
1214 PM PST Mon Feb 13 2023

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST 
TUESDAY...

* WHAT...Snow. From noon to 7 PM Tuesday, an additional 5 to 7 
  inches of snow accumulation above 4000 feet.

* WHERE...Lookout Pass.

* WHEN...Until 7 PM PST Tuesday.

* IMPACTS...Motorists should anticipate winter driving conditions 
  above 4000 feet on the Idaho and Montana side of Lookout Pass on 
  Interstate 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

WAZ031-140600-
/O.CON.KOTX.WW.Y.0011.000000T0000Z-230214T1500Z/
Northeast Blue Mountains-
Including the cities of Mountain Road and Peola
1214 PM PST Mon Feb 13 2023

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST 
TUESDAY...

* WHAT...From noon to 7 AM Tuesday, an additional 4 to 7 inches of 
  snow accumulation above 4000 feet. Winds gusting as high as 45 mph.

* WHERE...Mountain Road and Peola.

* WHEN...Until 7 AM PST Tuesday.

* IMPACTS...Motorists should prepare for winter driving conditions 
  above 4000 feet. Gusty winds could bring down tree branches and 
  lead to areas of blowing snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

IDZ027-140600-
/O.CON.KOTX.WW.Y.0011.230213T2200Z-230214T1900Z/
Lewis and Southern Nez Perce Counties-
Including the cities of Craigmont, Nezperce, Winchester, and
Soldiers Meadow Road
1214 PM PST Mon Feb 13 2023

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST 
TUESDAY...

* WHAT...Snow expected. Total snow accumulations between 2 and 4 
  inches above 3500 feet.

* WHERE...Craigmont, Nezperce, Winchester, and Soldiers Meadow Road.

* WHEN...Until 11 AM PST Tuesday.

* IMPACTS...Plan on winter driving conditions this evening and 
  overnight above 3500 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

GKOCH
392 
WWUS46 KOTX 132309
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
309 PM PST Mon Feb 13 2023

WAZ048-140600-
/O.CON.KOTX.WS.W.0002.000000T0000Z-230214T0600Z/
Western Chelan County-
Including the cities of Holden Village, Stevens Pass, and
Stehekin
309 PM PST Mon Feb 13 2023

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS 
EVENING...

* WHAT...Heavy snow. Between 4 PM and 10 PM, an additional 5 to 8 
  inches of snow accumulation.

* WHERE...Holden Village and Stevens Pass.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Motorists should be prepared for winter driving 
  conditions at Stevens Pass on US-2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

IDZ004-140700-
/O.CON.KOTX.WW.Y.0011.000000T0000Z-230215T0300Z/
Central Panhandle Mountains-
Including the cities of Lookout Pass
309 PM PST Mon Feb 13 2023

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST 
TUESDAY...

* WHAT...Snow. From 4 PM to 7 PM Tuesday, an additional 3 to 6 
  inches of snow accumulation above 4000 feet.

* WHERE...Lookout Pass.

* WHEN...Until 7 PM PST Tuesday.

* IMPACTS...Motorists should anticipate winter driving conditions 
  above 4000 feet on the Idaho and Montana side of Lookout Pass on 
  Interstate 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

IDZ027-140700-
/O.CON.KOTX.WW.Y.0011.000000T0000Z-230214T1900Z/
Lewis and Southern Nez Perce Counties-
Including the cities of Craigmont, Nezperce, Winchester, and
Soldiers Meadow Road
309 PM PST Mon Feb 13 2023

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST 
TUESDAY...

* WHAT...Snow expected. Total snow accumulations between 2 and 4 
  inches above 3500 feet.

* WHERE...Craigmont, Nezperce, Winchester, and Soldiers Meadow Road.

* WHEN...Until 11 AM PST Tuesday.

* IMPACTS...Plan on winter driving conditions this evening and 
  overnight above 3500 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

WAZ031-140700-
/O.CON.KOTX.WW.Y.0011.000000T0000Z-230214T1500Z/
Northeast Blue Mountains-
Including the cities of Mountain Road and Peola
309 PM PST Mon Feb 13 2023

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST 
TUESDAY...

* WHAT...Snow. From 4 PM to 7 AM Tuesday, an additional 3 to 6 
  inches of snow accumulation above 4000 feet. Winds gusting as high 
  as 40 mph.

* WHERE...Mountain Road and Peola.

* WHEN...Until 7 AM PST Tuesday.

* IMPACTS...Motorists should prepare for winter driving conditions 
  above 4000 feet. Gusty winds could bring down tree branches and 
  lead to areas of blowing snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

GKOCH
494 
WWUS46 KOTX 140556
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
956 PM PST Mon Feb 13 2023

WAZ048-140700-
/O.EXP.KOTX.WS.W.0002.000000T0000Z-230214T0600Z/
Western Chelan County-
Including the cities of Stehekin, Stevens Pass, and Holden
Village
956 PM PST Mon Feb 13 2023

...WINTER STORM WARNING WILL EXPIRE AT 10 PM PST THIS EVENING...

The winter storm warning for Stevens Pass and Holden Village will 
expire at 10 pm. Light snow will continue for the next few hours, 
but will come to an end before sunrise. Additional snow 
accumulations will be light.

$$

IDZ004-141515-
/O.CON.KOTX.WW.Y.0011.000000T0000Z-230215T0300Z/
Central Panhandle Mountains-
Including the cities of Lookout Pass
956 PM PST Mon Feb 13 2023

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST 
TUESDAY...

* WHAT...Snow. An additional 3 to 5 inches of snow accumulation 
  above 4000 feet.

* WHERE...Lookout Pass.

* WHEN...Until 7 PM PST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Tuesday morning and evening commutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

IDZ027-141515-
/O.CON.KOTX.WW.Y.0011.000000T0000Z-230214T1900Z/
Lewis and Southern Nez Perce Counties-
Including the cities of Craigmont, Winchester, Soldiers Meadow
Road, and Nezperce
956 PM PST Mon Feb 13 2023

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST 
TUESDAY...

* WHAT...Snow. Additional snow accumulations between 1 and 3 inches. 
  Winds gusting as high as 35 mph.

* WHERE...Craigmont, Winchester, Soldiers Meadow Road, and Nezperce.

* WHEN...Until 11 AM PST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Tuesday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

WAZ031-141500-
/O.CON.KOTX.WW.Y.0011.000000T0000Z-230214T1500Z/
Northeast Blue Mountains-
Including the cities of Peola and Mountain Road
956 PM PST Mon Feb 13 2023

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST 
TUESDAY...

* WHAT...Snow. Additional snow accumulations 1 to 3 inches. Winds 
  gusting as high as 40 mph.

* WHERE...Peola and Mountain Road.

* WHEN...Until 7 AM PST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Tuesday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

LN

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this winter storm warning went out at Feb 12, 9:37 AM PST, 2 hours 14 minutes earlier.

Area forecast discussion, Feb 12, 9:37 AM PST, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
937 AM PST Sun Feb 12 2023

.SYNOPSIS...
The weather today will remain relatively quiet. A robust system
late tonight and Monday that lingers on a bit into Tuesday will
bring a good shot of light to moderate snow to the Cascades and
mountains of the Idaho Panhandle, gusty winds, and slim potential
for areas of lowland snow. Drier weather with seasonal
temperatures is expected Wednesday and Thursday.

&&

.DISCUSSION...

Update: KOTX 12Z Sunday sounding showing more warming aloft and
more stabilization to the atmosphere today compared to the same
time yesterday. The earlier KOTX 00Z Sunday shows there was mixing
up to 850mb at minimum and allowed for temps more or less in the
low 40s to prevail. Expect similar situation as far as mixing
today. May make a minor temperature adjustment here or there along
with fog removal in afternoon but that is about it otherwise the
generally dry and partly to mostly sunny forecast prevails with
the exception of locations close to the Cascade Crest which will
see clouds increasing quickly along with a chance of mainly snow
showers in the afternoon. Winter storm watch for Western Chelan
County remains in place to address the expected increased snowfall
occurrence there near the Crest including Stevens Pass this
evening through Monday evening.  /Pelatti

&&

.AVIATION...
18Z TAFS: Patchy fog producing spotty MVFR/IFR ceilings and
visibilities is on the way out with VFR prevailing today and
tonight. Winds will increase tonight with approaching front and
may result initially with some form of low level wind shear with
robust upper level westerly winds stacked atop lighter winds most
likely out of the south/southeast until the westerly winds totally
mix down to the surface and allow for gusty southwest winds
Monday. /Pelatti

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        43  34  42  26  38  24 /  10  10  50  30  10   0
Coeur d'Alene  43  34  41  27  36  22 /  10  10  70  40  30   0
Pullman        46  34  42  26  35  24 /   0  10  80  70  30   0
Lewiston       50  37  49  32  42  27 /   0   0  50  60  20   0
Colville       38  28  42  22  38  17 /  10  20  40  10  10   0
Sandpoint      38  34  40  25  36  23 /  10  50  80  50  50  10
Kellogg        42  35  41  27  33  20 /  10  20 100  70  70  10
Moses Lake     45  30  47  27  44  22 /  10   0   0   0   0   0
Wenatchee      40  30  47  25  40  22 /   0  10  20   0   0   0
Omak           35  28  42  23  37  19 /   0  20  10  10   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Winter Storm Watch from this evening through Monday evening for
     Western Chelan County.

&&

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 11:34 AM PSTWinter Weather AdvisoryOTXAsotin, Garfield50 hr

Nearby

Winter Storm Warnings in Washington, 2023Every winter storm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.